MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. IV3000 WINDOW FRAME 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. IV3000 WINDOW FRAME 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE
Model Number 59410082
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product was not adhesive enough to use.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
We have now concluded our investigation for the complaint received.A review of the associated batch manufacturing records did not identify any issue at the point of manufacture which may have caused or contributed to the issue highlighted by the complainant.In addition it can be confirmed that all finished product specification testing was satisfied at the point of release.The complaint history file contains no further instances/ related events of the reported event.The device was used for treatment.As no samples were returned a thorough product evaluation could not be carried out.Low adhesion may be caused by adhesion levels of the raw material used to make the film of this dressing.There are various controls in place during the manufacturing process of both the raw material and the dressing to identify when the adhesion is not in acceptable range, as per the product specification.There are also regular tests carried out to monitor the finished product.As with all adhesive products, the skin site must be thoroughly cleaned and dried prior to application.If there is any moisture on the skin surrounding the catheter, the adhesive performance of this dressing may be compromised.If the dressing becomes wet whilst applied, it may have to be removed and a new dressing applied.We have not been able to confirm a relationship between the event and the device.The root cause remains undetermined.No further actions by smith and nephew are deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.Smith and nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
IV3000 WINDOW FRAME 6X7CM CTN 100
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull HU3 2 BN
UK  HU3 2BN
MDR Report Key11219527
Report Number8043484-2021-00164
Device Sequence Number3556443
Product Code KGX
UDI-Device Identifier00040565120584
UDI-Public00040565120584
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number59410082
Device Catalogue Number59410082
Device Lot Number1828
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer02/18/2021
02/18/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date01/30/2021
02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1